# SDR AALA20011197

- Difficulty date: June 11, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: 4091425
- Condition: Ruptured
- Location: Mlg
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PHL - FLT 1463 - EN ROUTE DFW-PHX - UPON LANDING, LOST LEFT SIDE HYDRAULIC SYSTEM.  LANDED PHX WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE MLG PRESSURE HOSE.  SERVICED HYDRAULIC SYSTEM.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
